Roberto Imbuzeiro Oliveira
Roberto Imbuzeiro Oliveira
Professor, IMPA
Dirección de correo verificada de - Página principal
Citado por
Citado por
The complexity of quantum spin systems on a two-dimensional square lattice
R Oliveira, BM Terhal
arXiv preprint quant-ph/0504050, 2005
The complexity of stoquastic local Hamiltonian problems
S Bravyi, DP Divincenzo, RI Oliveira, BM Terhal
arXiv preprint quant-ph/0606140, 2006
Concentration of the adjacency matrix and of the Laplacian in random graphs with independent edges
RI Oliveira
arXiv preprint arXiv:0911.0600, 2009
Sums of random Hermitian matrices and an inequality by Rudelson
R Oliveira
Electronic Communications in Probability 15, 203-212, 2010
On the generic insecurity of the full domain hash
Y Dodis, R Oliveira, K Pietrzak
Annual International Cryptology Conference, 449-466, 2005
Generic entanglement can be generated efficiently
R Oliveira, OCO Dahlsten, MB Plenio
Physical review letters 98 (13), 130502, 2007
Sub-Gaussian mean estimators
L Devroye, M Lerasle, G Lugosi, RI Oliveira
The Annals of Statistics 44 (6), 2695-2725, 2016
Improved randomness extraction from two independent sources
Y Dodis, A Elbaz, R Oliveira, R Raz
Approximation, randomization, and combinatorial optimization. Algorithms and …, 2004
Connectivity transitions in networks with super-linear preferential attachment
R Oliveira, J Spencer
Internet Mathematics 2 (2), 121-163, 2005
The emergence of typical entanglement in two-party random processes
OCO Dahlsten, R Oliveira, MB Plenio
Journal of Physics A: Mathematical and Theoretical 40 (28), 8081, 2007
The lower tail of random quadratic forms with applications to ordinary least squares
RI Oliveira
Probability Theory and Related Fields 166 (3-4), 1175-1194, 2016
Robust empirical mean estimators
M Lerasle, RI Oliveira
arXiv preprint arXiv:1112.3914, 2011
Extragradient method with variance reduction for stochastic variational inequalities
AN Iusem, A Jofré, RI Oliveira, P Thompson
SIAM Journal on Optimization 27 (2), 686-724, 2017
On the coalescence time of reversible random walks
R Oliveira
Transactions of the American Mathematical Society 364 (4), 2109-2128, 2012
On the convergence to equilibrium of Kac’s random walk on matrices
RI Oliveira
The Annals of Applied Probability 19 (3), 1200-1231, 2009
On extracting private randomness over a public channel
Y Dodis, R Oliveira
Approximation, Randomization, and Combinatorial Optimization.. Algorithms …, 2003
Mixing and hitting times for finite Markov chains
R Oliveira
Electronic Journal of Probability 17, 2012
Mean field conditions for coalescing random walks
RI Oliveira
The Annals of Probability 41 (5), 3420-3461, 2013
Solving SDPs for synchronization and MaxCut problems via the Grothendieck inequality
S Mei, T Misiakiewicz, A Montanari, RI Oliveira
arXiv preprint arXiv:1703.08729, 2017
On the estimation of the mean of a random vector
E Joly, G Lugosi, RI Oliveira
Electronic Journal of Statistics 11 (1), 440-451, 2017
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20